# SDR SWIA2025110400806

- Difficulty date: August 6, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10285
- Aircraft time: 39,028 hours, 25,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC6703417311S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 131ALF FRAME LANDING AT FS280 HAS SIGNS OF CORROSION.  PERFORMED REPAIR FRAME ON FLOOR PANEL 131ALF LANDING AT FS280.00 STR23L TO STR23R IAW SRM  51-42-15, 51-21-06, MHI RJ REO 670-53-11-2171 REV--(P1), REO 670-53-11-896 REV--, AND REO 670-53-11-2171 REV--, AMM 21-31-00, MHIRJ MEMO  ISE-STR-25-056 REV --,
